# SDR A6WA201643474

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R332354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, COPILOTS WINDOW POST AFT LOWER ATTACH FITTING CRACKED.  R & R CRACKED ATTACH FITTING AT COPILOTS WINDOW POST AFT LOWER SIDE WITH NEW SERVICEABLE FITTING YAW SUM 51-42-21 & 51-40-11.
